# SDR CA040223001

- Difficulty date: February 21, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Airbus A320-232
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: RDAV400111
- Condition: Burned
- Location: Video System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TROUBLE SHOOTING THE NON-DEPLOYMENT OF A VIDEO MONITOR IT WAS FOUND THAT THE JUNCTION BOX FOR THIS MONITOR HAD FAILED. THE UNIT SMELLED OF BURNED ELECTRICAL MATTER. THERE WHERE SIGNS OF ARCING SHOWING ON THE OUTSIDE CASE. THE ASSOCIATED MONITOR DID NOT WORK AND DID NOT WORK WITH ANOTHER JUNCTION BOX. BOTH THE MONITOR AND JUNCTION BOX WERE REPLACED AND FUNCTIONED SERVICEABLE. THE JUNCTION BOX WILL BE INVESTIGATED.
